Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Clonidine for withdrawals?

Posted by Greg W on November 5, 1999, at 13:32:18

A doctor recently prescribed Clonidine for withdrawal symptoms
I'm having while trying to detox from the Fentanyl Duragesic
patch. I already wear a Catapres #2 patch, which I now
understand is the same thing. After reading up on Clonidine,
it seems like it is every bit as addictive as the narcotic I've
taking. I'm concerned about going from bad to worse. Can
anyone give me their experience with Clonidine, especially
if you were or are using it for withdrawals. I'm concerned
I might be taking too much, or shouldn't be taking it at all.

Many Thanks




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Greg W thread:14628